My son has been taking focalin and the side effects I've noticed is he talks and talks and repeats his self over and over. And he blinks alot.and also clears his throat alot. Over all medicine works great for him at school. Has anyone experienced this?
Heather; Everything you are saying is pretty common side effects with the Focalin XR And you should talk to his doctor about this it could be as simple as a dose check. There are many different medications to help your son but the doctor can't help if he or she does not know what is going on with your son. Anyway, you should get in to see the doctor as soon as you can. And see what they can do. have a good weekend Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jan 2011 • 2 answers
Posted 13 Aug 2011 • 1 answer
Posted 26 Aug 2012 • 1 answer
Posted 17 Apr 2013 • 2 answers
Posted 26 May 2015 • 1 answer